# SDR AALA202511176812

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 48,408 hours, 20,406 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION ON FUSELAGE SKIN AROUND LAVATORY VENT LOCATED AT BS 917, FROM S21L TO S22L. REPAIRED SKIN PER SRM 53-70-01-2R-3.
